Annals of Combinatorics

, Volume 23, Issue 3–4, pp 573–578 | Cite as

A Note on Andrews’ Partitions with Parts Separated by Parity

  • Kathrin Bringmann
  • Chris Jennings-ShafferEmail author


In this note, we give three identities for partitions with parts separated by parity, which were recently introduced by Andrews.


Number theory Partitions Parity Modular forms Mock theta functions 

Mathematics Subject Classification

Primary 11P81 11P84 



The authors would like to thank George Andrews, Karl Mahlburg, and the anonymous referee for their careful reading and comments on an earlier version of this manuscript.


  1. 1.
    Andrews, G.E.: Partitions with parts separated by parity. Ann. Comb. 23(2), 241–248 (2019)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Andrews, G.E.: \(q\)-Series: Their Development and Application in Analysis, Number Theory, Combinatorics, Physics, and Computer Algebra. CBMS Regional Conf. Series in Math., No. 66. Amer. Math. Soc., Providence, RI (1986)Google Scholar
  3. 3.
    Andrews, G.E., Subbarao, M.V., Vidyasagar, M.: A family of combinatorial identities. Canad. Math. Bull. 15, 11–18 (1972)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Gasper, G., Rahman, M.: Basic Hypergeometric Series. Cambridge University Press, Cambridge (1990)zbMATHGoogle Scholar
  5. 5.
    Lovejoy, J.: Lacunary partition functions. Math. Res. Lett. 9(2-3), 191–198 (2002)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Lovejoy, J.: Ramanujan-type partial theta identities and conjugate Bailey pairs. Ramanujan J. 29(1-3), 51–67 (2012)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Slater, L.J.: A new proof of Rogers’s transformations of infinite series. Proc. London Math. Soc. (2) 53, 460–475 (1951)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Mathematical InstituteUniversity of CologneCologneGermany

Personalised recommendations